# SDR CALA2025040803642

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 77,862 hours, 32,134 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275120200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH DOUBLE JOGGLE, HOLE #7 HAS A CRACK INDICATION IN FRAME LAYER AT 9 OCLOCK POSITION. GENERATED BY V061632 ON HAECO LCQ NR 92905 26/42526CRACKS IN HOLE #7 (LEADER HOLE) AND HOLE #8 (ASSOCIATED HOLE) RE MOVED IAW EA5311-02442 AND SRM 53-11-12-300-012. AFTER OVERSIZIN G THE HOLES PER SRM FIG 1 SHEET 1 AND 2, A BUSH REPAIR WAS REQUI RED. FABRICATED BUSH WERE INSTALLED IAW FIG 5 SHEET 1 AND 2 OF S LC-41 RM. FINAL BUSH SIZE DIMENSION IS .3010". PER THE SRM AND EA, THI S IS A CATEGORY B WITH INSPECTION REQUIREMENTS PER SRI 53-11-12- 205-008. CARRIED TO ACCOMPLISH INSPECTION REQUIREMENTS PER SRI 53-11-12- 205-008. FOR LEADER HOLE #7 AND BUSH DIA OF LESS THAN .35", INSPECTION THRESHOLD FROM REPAIR EMBODIMENT IS 6,800 FC (FH NOT RELEVANT) WITH SUBSEQUENT INSPECTION AT INTERVALS OF 5,900 FC (FH NOT RELEVANT) UNTIL 60,000 FC (FH NOT RELEVANT). INSPECTION METHOD IAW WITH SRI 53-11-12- 205-008.
